MathSciNet Relay Station
MathSciNet bibliographic data
MR2915772 60F15 (60F25)
Wu, Yongfeng; Wang, Chunhua; Volodin, Andrei Limiting behavior for arrays of rowwise $\rho^*$-mixing random variables. Lith. Math. J. 52 (2012), no. 2, 214–221.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement